# SDR ASOA2013012302889

- Difficulty date: December 28, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST LBL 18.0 OTBD SIDE HAS A CRACK INDICATION.  REMOVED VERTICAL POST ASSY IAW SRM 51-42-06.  DRILLED UP AND ASSEMBLIED NEW VERTICAL POST IAW SRM 51-40-11 AND 51-42-06.  INSTALLED THE NEW POST ASSY IAW THE REO 601R-53-41-889, REV A.
